CSN Login
Members Online: 9

Vision Problems After Chemotherapy

msunique55
Posts: 1
Joined: Jan 2012

Is my current blurred vision (looking through a dark gray fog) related to my chemotherapy treatments? On Aug. 31, 2011, I finished six cycles of Herceptin, Taxotere and Carboplatin (cisplatin) for Breast Cancer. I was also diagnosed with Lung Cancer and had a Lobectomy in April 2011. I am now receiving a maintenance dose of Herceptin every three weeks and just finished my 12th dose of Herceptin this January.

The gray fog first occurred in October 2011 in the right eye only. It came and went away in two weeks. However, this recent occurrence in January 2012 came on slowly, again only in the right eye. I've been looking through the dark gray fog for two weeks now. I just visited an ophthalmologist and he has referred me to a neuro-ophthalmologist. I hope this problem is temporary. Is it the Herceptin or one of the other Chemo drugs?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network